Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 169, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 10, 2016, 3:09 AM CDT for Grant County, Otter Tail County, Wilkin County, Minnesota; Ransom County, Richland County, North Dakota. It was in force for 66 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2016, 3:09 AM CDT (08:09 UTC)
- Expired
- Aug 10, 2016, 4:15 AM CDT
- In force
- 66 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Ransom County, ND, Richland County, ND
The radar
The Aberdeen radar (KABR), 151 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 3:40 AM CDT | TSTM WND DMG | Great Bend, ND | LARGE TREES BROKEN DOWN OR UPROOTED. FENCING BLOWN DOWN AND METAL STANDS TUMBLED AT THE BALLPARK. |
| Aug 10, 3:45 AM CDT | TSTM WND GST 78.9 | 7 W Wahpeton, ND | PEAK WIND MEASURED AT THE HIGHWAY 13 RWIS STATION. |
| Aug 10, 3:50 AM CDT | TSTM WND DMG | Wahpeton, ND | SEVERAL LARGE BRANCHES DOWN AROUND TOWN. |
| Aug 10, 3:55 AM CDT | TSTM WND GST 55 | 2 S Wahpeton, ND | PEAK WIND MEASURED AT THE WAHPETON AIRPORT /KBWP/. |
| Aug 10, 4:04 AM CDT | TSTM WND GST 58 | 2 W Tenney, MN | PEAK WIND MEASURED AT THE TENNEY RWIS... NEAR HIGHWAY 75. |
| Aug 10, 4:10 AM CDT | TSTM WND DMG | Doran, MN | TREE BROKEN DOWN |
| Aug 10, 4:10 AM CDT | HAIL 0.88 | 1 W Kent, MN | A FEW PENNY TO NICKEL SIZED HAIL AND VERY HEAVY RAIN. |
| Aug 10, 4:15 AM CDT | TSTM WND DMG | 2 N Wendell, MN | NUMEROUS LARGE 4 TO 8 INCH TREE BRANCHES AMD LIMBS BROKEN DOWN IN SHELTER BELTS AND FARMSTEADS ACROSS NORTHERN LAWRENCE AND STONY BROOK TOWNSHIPS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 10:19 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 2672 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
288
WUUS53 KFGF 100809
SVRFGF
MNC051-111-167-NDC073-077-100915-
/O.NEW.KFGF.SV.W.0169.160810T0809Z-160810T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
309 AM CDT WED AUG 10 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
GRANT COUNTY IN WEST CENTRAL MINNESOTA...
WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
RICHLAND COUNTY IN SOUTHEASTERN NORTH DAKOTA...
EAST CENTRAL RANSOM COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 415 AM CDT
* AT 308 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MCLEOD TO 7 MILES SOUTHWEST OF HANKINSON TO 7 MILES
NORTH OF SISSETON...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STILES AROUND 310 AM CDT.
HANKINSON AROUND 315 AM CDT.
SONORA AROUND 320 AM CDT.
LAMARS AROUND 325 AM CDT.
COLFAX...FAIRMOUNT AND BLACKMER AROUND 330 AM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4576 9625 4602 9627 4602 9657 4593 9656
4594 9710 4598 9709 4625 9726 4628 9726
4628 9728 4645 9739 4649 9631 4601 9593
4576 9593
TIME...MOT...LOC 0808Z 268DEG 45KT 4642 9729 4598 9698 4577 9702
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
JR1 follow-up statement
005
WWUS53 KFGF 100842
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
342 AM CDT WED AUG 10 2016
NDC073-100851-
/O.CAN.KFGF.SV.W.0169.000000T0000Z-160810T0915Z/
RANSOM ND-
342 AM CDT WED AUG 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RANSOM COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
WEST CENTRAL MINNESOTA...AND SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4576 9623 4602 9625 4602 9657 4593 9656
4594 9669 4628 9694 4646 9701 4649 9631
4601 9593 4576 9593
TIME...MOT...LOC 0841Z 257DEG 45KT 4640 9669 4604 9640 4581 9635
$$
MNC051-111-167-NDC077-100915-
/O.CON.KFGF.SV.W.0169.000000T0000Z-160810T0915Z/
OTTER TAIL MN-GRANT MN-WILKIN MN-RICHLAND ND-
342 AM CDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHWESTERN OTTER TAIL...GRANT...WILKIN AND SOUTHEASTERN
RICHLAND COUNTIES...
AT 341 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KENT TO NEAR TENNEY TO 6 MILES EAST OF WHEATON...
MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
CAMPBELL AND NASHUA AROUND 345 AM CDT.
NORCROSS AROUND 350 AM CDT.
HERMAN AND WESTERN AROUND 355 AM CDT.
WENDELL AROUND 400 AM CDT.
ELBOW LAKE AROUND 405 AM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 15 AND 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4576 9623 4602 9625 4602 9657 4593 9656
4594 9669 4628 9694 4646 9701 4649 9631
4601 9593 4576 9593
TIME...MOT...LOC 0841Z 257DEG 45KT 4640 9669 4604 9640 4581 9635
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
JRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 11:44 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Aug 9, 11:44 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1144 PM CDT TUE AUG 9 2016 .UPDATE... Issued at 1144 PM CDT Tue Aug 9 2016 Main comples is still out near Bismarck but more storms have popped out ahead of it just to the west of the CWA. Severe thunderstorm watch in effect for the southern counties for hail and wind. Will also have to watch rainfall amounts as some bands ahead of the main complex seem to be starting to train over each other. Bumped up QPF although did not go quite as high as 2 to 3 inches that WPC is concerned about if we get a lot of cells training over each other. UPDATE Issued at 939 PM CDT Tue Aug 9 2016 Lead shortwave trough has brought a few weak storms and showers to the western CWA, but the main excitement remains to our southwest. The surface based instability has stayed to the south and west, although some elevated CAPE around 1000 J/kg is seen on the SPC meso page. Have some scattered POPs for our current convection, but will keep the likelies for 06Z and after for our southern counties as the convective system out west begins to move into our southern counties. While instability is not too high, deep layer bulk shear is around 50 kts so some severe is still a possibility, but probably the biggest threat is heavy rain with PWATs getting close to 2 inches. Think that the rain will lift northward a bit towards tomorrow morning as a warm front begins to move in. Convective models were showing a bit of a break tomorrow morning before storms refire along the boundary so tried to include that in the POP grids. Conditions still seem on track for more storms tomorrow and heavy rain Wednesday night. UPDATE Issued at 647 PM CDT Tue Aug 9 2016 Still a lot of uncertainty as to the timing of convection overnight. Some rapidly weakening cells approaching Minot will impact the Devils Lake Basin in the next few hours, so have some low POPs going in that area for late evening. The short range models continue to bring some convection into our southern counties near midnight, although they do not really have a great handle on current activity over the western Dakotas. Will keep POPs in the south fairly similar to previous forecast and ramp them up around 06Z, but may have to make some adjustments as the night goes on. && .SHORT TERM...(This evening through Wednesday) Issued at 237 PM CDT Tue Aug 9 2016 A complex short term forecast with two rounds of convection and heavy rain possible and models continue to diverge on track of precipitation for tonight as well as tomorrow and tomorrow night as a warm front develops over northern SD and lifts into ND tomorrow morning. Timing...Tonight SW flow aloft will allow a weak vort max over WY to move into central ND by around 03Z. Through the day the HIRES models have generally favored development in southeastern MT to track along the I-94 corridor across southern ND. The HRRR has consistently taken a much further south track, with convection diving into SD as the cluster moves through Bismarck...and the newest run now bringing the northern edge up to the I 94 corridor with the strongest activity across northern SD. ECAM guidance is further north more in line with CONSSHORT...and the NAM is well to the north. Overall trending towards a consensus short-term blend of high res solutions (CONSSHORT) which targets VC around midnight. For severe potential...a Canadian surface high and northerly flow resulting in drier airmass across the northern two thirds of the CWA has kept instability in check, however HRRR brings increasing instability into southwestern zones by 03Z while deep layer shear increases to 40 to 50 knots as the wave in WY approaches. The strongest activity should generally be along and south of the SD state line where instability is the greatest and in vcnty of ill defined (this evening) warm frontal boundary. Dewpoints in southern SD are in the low 70s. An axis of PWAT values on the order of 2 inches will move from S Central ND into SE ND in the late evening as LLJ increases, however axis of LLJ should not will be over majority of area in the 06Z to 12Z timeframe. This may keep nocturnal convection going through the night despite. By 12Z, GFS showing a much better defined warm frontal boundary well south of the SD state line. Tomorrow...models differing on location of a well defined warm frontal boundary lifting out of SD. Ample moisture will provide decent instability through the day. Main limiting factor will be cloud cover inhibiting surface heating during the morning hours. PWAT values around 2 inches will move into W Central MN and the threat for heavy rain combined with strong to severe thunderstorms will be greatest in the southeast, where areal flooding may occur especially if training of storms occur along warm frontal boundary. ESP is being issued for hydrological concerns. Additionally, northern two thirds of area is in Day 2 slight risk although the greater threat may end up being heavy rain and localized flooding, especially in the southeast. .LONG TERM...(Wednesday night through Tuesday) Issued at 237 PM CDT Tue Aug 9 2016 The Wednesday night period continues to be very wet. Models keep bullseyes of one to two inches of pcpn possible in both the evening and overnight periods. Severe storms remain possible too as most of the FA is in a slight risk per the SPC day 2 outlook. WPC also keeps most of the FA in at least a slight risk for heavy rainfall. Most of this activity should move east of the FA on Thursday. On Thursday night the 500mb low passes across southern Canada. This may be enough to bring some light showers to areas along the Canadian border, but since the previous forecast was dry will maintain that route. The 500mb low does not move too fast to the east on Friday, therefore there will be a chance for a few more hit and miss showers and storms along the Canadian border then. Looking ahead into the Saturday through Tuesday period, it still looks like a slowly building ridge into the northern plains. Therefore looking at a mainly dry forecast, with temperatures slowly rising back to above normal levels by early next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1144 PM CDT Tue Aug 9 2016 Thunderstorm complex on its way eastward into the forecast area, and KDVL and KFAR will see some leading edge convection as early as 06Z. Have the thunderstorm complex rolling through all TAF sites, but kept most locations except KFAR at VCTS until a better handle on the evolution of the system becomes apparant. Think there should be a bit of a break in the middle of the period, but additional thunderstorms will be possible along a frontal boundary by late afternoon into tomorrow evening. Some MVFR ceilings will be possible tomorrow, mainly around KDVL although the Red River Valley airports could see some lower VFR conditions. Winds will be shifting around to the east and then southeast at the southern and eastern TAF sites. && .FGF Watches/Warnings/Advisories... ND...None. MN...None. && UPDATE...JR SHORT TERM...Speicher LONG TERM...Godon AVIATION...JR
Hazardous weather outlook, Aug 9, 6:41 AM CDT, 20 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 641 AM CDT TUE AUG 9 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-101145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 641 AM CDT TUE AUG 9 2016 ...A THREAT FOR SEVERE STORMS AND HEAVY RAIN FROM LATE TONIGHT THROUGH WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP IN SOUTH DAKOTA TONIGHT LIFTING NORTHWARD DURING THE OVERNIGHT. A FEW STORMS MAY APPROACH SEVERE LIMITS ALONG THE NORTH AND SOUTH DAKOTA BORDER REGIONS AFTER MIDNIGHT. THERE IS ALSO THE POTENTIAL FOR HEAVY RAIN WITH STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLOW MOVING AREA OF LOW PRESSURE WILL CROSS THE REGION ON WEDNESDAY. THUNDERSTORMS WILL LIKELY BE ONGOING DURING THE DAY WEDNESDAY. STRONGER STORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT WITH SEVERE STORMS POSSIBLE. THERE IS ALSO THE THREAT FOR HEAVY RAIN WHICH MAY PRODUCE AREAS OF FLOODING MAINLY WEDNESDAY NIGHT FROM THE VALLEY REGION EASTWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY.
In the hours before
Special weather statement, Aug 10, 12:00 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1200 AM CDT WED AUG 10 2016
NDZ049-052-100600-
RANSOM-SARGENT-
1200 AM CDT WED AUG 10 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANSOM AND
NORTHWESTERN SARGENT COUNTIES...
AT 1159 PM CDT...A STRONG THUNDERSTORM WAS OVER CRETE...OR 31 MILES
NORTH OF BRITTON...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
STIRUM AROUND 1210 AM CDT.
ENGLEVALE AROUND 1240 AM CDT.
ELLIOTT AROUND 1245 AM CDT.
LISBON AROUND 100 AM CDT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4612 9801 4628 9801 4628 9803 4641 9804
4644 9803 4653 9799 4641 9757 4608 9788
TIME...MOT...LOC 0459Z 209DEG 17KT 4621 9798
HOPKINSLocal storm report, Aug 10, 2:37 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
237 AM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM TSTM WND GST 2 WSW BRAMPTON 45.98N 97.81W
08/10/2016 M73.00 MPH SARGENT ND MESONET
MEASURED AT NDAWN STATION
&&
JRThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:55 AM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 65 min |
| Aug 10, 11:49 AM CDT | Flash Flood Watch | FGF | Becker, Beltrami, Clay, Clearwater, Grant, Hubbard and 6 more | 16 hr |
| Aug 10, 1:23 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 67 min |
| Aug 10, 2:31 PM CDT | Areal Flood Advisory | FGF | Otter Tail, Wilkin | 4 hr |
| Aug 10, 2:46 PM CDT | Special Weather Statement | FGF | Becker | 59 min |
| Aug 10, 3:09 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail | 66 min |
| Aug 10, 3:44 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 49 min |
| Aug 10, 12:00 AM CDT | Special Weather Statement | FGF | Ransom | 60 min |
| Aug 10, 2:11 AM CDT | Severe Thunderstorm Warning | FGF | Richland, Sargent | 64 min |
| Aug 10, 4:29 AM CDT | Areal Flood Advisory | FGF | Ransom, Richland, Sargent | 6 hr |
| Aug 10, 11:41 AM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 64 min |
| Aug 10, 12:47 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland | 58 min |
| Aug 10, 1:24 PM CDT | Flash Flood Warning | FGF | Ransom, Richland, Sargent | 6 hr |
| Aug 10, 5:10 PM CDT | Areal Flood Advisory | FGF | Barnes, Cass | 5 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.